Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 7, Number 42

All articles in this issue are freely accessible.

A technique for real time simulation of a rigid body problem
H. J. Gray, M. Rubinoff and H. Sohon.
Math. Comp. 7 (1953), 73-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0054362
A solution of simultaneous linear equations and matrix inversion with high speed computing devices
Gabriel G. Bejarano and Bruce R. Rosenblatt.
Math. Comp. 7 (1953), 77-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0054341
Error bounds on approximate solutions to systems of linear algebraic equations
A. de la Garza.
Math. Comp. 7 (1953), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0054340
Recent Mathematical Tables
Math. Comp. 7 (1953), 84-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 7 (1953), 104-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Automatic Computing Machinery
Math. Comp. 7 (1953), 108-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 7 (1953), 108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Other Aids to Computation
Math. Comp. 7 (1953), 119-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Stability of difference relations in the solution of ordinary differential equations
A. R. Mitchell and J. W. Craggs.
Math. Comp. 7 (1953), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0054350
Notes
Math. Comp. 7 (1953), 127-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Two non-elementary definite integrals
M. S. Corrington.
Math. Comp. 7 (1953), 129-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0054108
The Canon Doctrinae Triangvlorvm (1551) of Rheticus (1514–1576)
R. C. Archibald.
Math. Comp. 7 (1953), 131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0053871
A numerical study of a conjecture of Kummer
J. von Neumann and H. H. Goldstine.
Math. Comp. 7 (1953), 133-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055784
Corrigenda
Math. Comp. 7 (1953), 134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
American Mathematical Society